MathSciNet Relay Station
MathSciNet bibliographic data
MR1020868 14L32 (12E05 22E30 32C42 33A35 52A37)
Gelʹfand, I. M.; Zelevinskiĭ, A. V.; Kapranov, M. M. $A$-discriminants and Cayley-Koszul complexes. (Russian) Dokl. Akad. Nauk SSSR 307 (1989), no. 6, 1307--1311; translation in Soviet Math. Dokl. 40 (1990), no. 1, 239–243
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement